# SDR AALA20050159

- Difficulty date: March 1, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - OVERHEAD EMERGENCY LIGHTS FROM ROWS 3 TO 9 INOPERATIVE.  REINSTALLED BATTERIES INTO CHARGER HOLDER FOR OVERHEAD EMERGENCY LIGHTS FROM ROWS 3 TO 9.  SYSTEM GROUND CHECKED NORMAL OPERATION.
